# SDR DALA2022010700146

- Difficulty date: April 28, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,878 hours, 24,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 584721-14 REV A. CORRECTIVE ACTION: REF ERA 584721-14. ERA 584721-14 UPDATED TO REV. B. (1794460)
